# SDR FDEA202106111504

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Part serial: 24369
- Condition: Corroded
- Location: Nr 1 Nacelle
- Part time: 56,984 hours, 29,164 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON I/B FWD HINGE PANEL LANDING IS EXFOLIATED REPAIRED DAMAGE IAW FEDEX EA # F-5430-T0362060  NACELLES/PYLONS - SKIN/PLATES/PANELS - #1 PYLON   INBD SKIN PANEL, PP STA 120, INNER SURFACE, CORROSION REPAIR.
